# SDR CALA9800511

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELT FRAME CORRODED AT STA 847 BETWEEN STRINGERS 25 AND 26R.  REPAIRED IAW SRM 53-00-07, PAGE 203 AND ECRA 5310-03693.
